Constipation Accompanied By Dizziness And Fever After Diarrhea.?

Illustration of Constipation Accompanied By Dizziness And Fever After Diarrhea.?
Illustration: Constipation Accompanied By Dizziness And Fever After Diarrhea.? d26ua9paks4zq.cloudfront.net

Two days ago I had diarrhea then continued with difficulty CHAPTER but sometimes it could only produce a little … then on the right day I was having a difficult CHAPTER after I took a nap I was hit by dizziness and fever and weakness and breathless breathing … please input … ,thanks

1 Answer:

Hello ifah!


Thank you for using the HealthReplies.com consulting service.


Diarrhea is a change in defecation pattern, with a more frequent frequency (more than 3 times a day), with a change in the consistency of faeces (thinner or more liquid). In principle, diarrhea aims to remove substances that are not needed by the body, or can be toxic, such as an infection, food with certain substances, etc. But diarrhea can also occur due to interference with intestinal passage, such as a lump, inflammation, injury / irritation, and others.


On the other hand, fever, dizziness, weakness, rather tightness, sometimes accompanied by pain throughout the body, headaches, palpitations, are additional symptoms (prodromal symptoms) which are alarms that often accompany the process of infection or inflammation in parts of the body certain.


Some conditions or diseases that can cause symptoms as you mentioned include:


Gastroenteritis, which is inflammation of the stomach and intestines, can be caused by irregular eating patterns, unhygienic consumption of food, stress, and others.

Typhus fever, a disease caused by Salmonella typhii bacteria, which is currently still common in Indonesia, causes digestive tract disorders, which are accompanied by fever.
Food intolerance. Some types of food are not suitable for certain people, with certain amounts.

Colitis, which is inflammation of the large intestine, can cause injury or bleeding. Usually in this condition bowel movements can be accompanied by mucus, blood, or pus. Can be diarrhea or constipation.
Hernia, is the exit of intestinal tissue from its place due to the weakness of a part of the tissue that encloses. Can be accompanied by a lump in the groin, enlargement of the scrotum, shortness of breath, etc.

Some things you can do at home include:

While maintaining the nutritional and fluid needs are still met. This is important, because it involves the digestive tract. Patients with gastrointestinal disorders usually feel a decrease in appetite, but it needs to be endeavored so that the healing process can take place better and faster. Likewise in meeting fluid needs, symptoms such as weakness, dizziness, etc. can occur due to dehydration or lack of fluids, due to the amount of fluid that comes out when diarrhea, without balanced with adequate intake.
Avoid foods that are dirty, or irritating to the digestive tract, such as foods that are too spicy (seasoned), too oily, or too acidic.
Enough rest. Good body condition (not in a state of exhaustion due to excessive physical activity) can help the healing process.
In conditions of fever (body temperature above 37.2 Celsius) or abdominal pain, you can take paracetamol at the dosage according to the package.

Because there are still a number of possible conditions or diseases that can occur, if your condition does not improve within a few days I advise you to consult a general practitioner or a specialist in internal medicine so that a more complete examination can be given to provide appropriate treatment.


Thus, hopefully can help.

: by

Related Question

Adhd In Adults

Adhd In Adults

(1 year ago)

Tonight doc. My name is Oak Suswanti. I am currently in the process of screening my 4 year old son. I suspect he is ADHD. In the course of the screening process, I found out there ... Read more

How To Deal With Post-injection DPT Fever?

How To Deal With Post-injection DPT Fever?

(11 months ago)

In the afternoon my baby doctor was 3 months old. It’s been 2 days since the fever has been injected. . Paracetamol has been given but the fever is getting higher … Wha... Read more

The Tongue Feels Hot, The Lips Dry And The Bowel Movements Are Not Smooth After Typhus?

The Tongue Feels Hot, The Lips Dry And The Bowel Movements Are Not Smooth After Typhus?

(10 months ago)

Hello .., it’s been almost 2 weeks after I was hospitalized Parathypi. Had to take antibiotics for 10 days. Now I feel that my tongue feels hot, my lips are dry at certain ti... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *